MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. IMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number IMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 10/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 10/31/2022, it was reported by a sales representative via email that an ar-8928bcj-cp achilles speedbridge implant system was explanted during a revision surgery on (b)(6) 2022.Additional information received on 10/31/2022.An ar-8928bcj-cp achilles speedbridge implant system and an abs-4200-034 amnion were implanted during original procedure on 2/18/2022.Due to chronic inflammation and pain, revision surgery was performed, and ar-8928bcj-cp was removed.Both surgeries occurred at the same facility.

Brand Name
IMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15834873
Report Number1220246-2022-05777
Device Sequence Number17433748
Product Code MAI
UDI-Device Identifier00888867251991
UDI-Public00888867251991
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberIMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP
Device Catalogue NumberAR-8928BCJ-CP
Device Lot Number14270432
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Initial Report FDA Received Date11/21/2022
Date Device Manufactured10/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown